# SDR SWAA2024011937599

- Difficulty date: December 19, 2023
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33856
- Aircraft time: 65,535 hours, 39,332 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION GALLEY 4 COFFEE MAKER DECK AT AFT GALLEY AREA 2023-766665<[01] ACCOMPLISHED EA 23-125-03777 (COMPONENT - AEM - REPAIR - GALLEY G4 COFFEE MAKER SHELF REPAIR. P/N 980004-1; S/N 025). TOOL USED SCALE: P/N CR5200; S/N 8343110878; DUE DATE: 21-FEB-24; HOT BONDER P/N HCS9200B; S/N 16122983; DUE DATE: 24-JAN-24. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] ACCOMPLISHED EA 23-125-03777 (COMPONENT - AEM - REPAIR - GALLEY G4 COFFEE MAKER SHELF REPAIR. P/N 980004-1; S/N 025). TOOL USED SCALE: P/N CR5200; S/N 8343110878; DUE DATE: 21-FEB-24; HOT BONDER P/N HCS9200B; S/N 16122983; DUE DATE: 24-JAN-24. SEE INDIVIDUAL SIGN OFFS BELOW.
